MathSciNet Relay Station
MathSciNet bibliographic data
MR583403 42B15 (42B25)
Kenig, Carlos E.; Tomas, Peter A. Maximal operators defined by Fourier multipliers. Studia Math. 68 (1980), no. 1, 79–83.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement